Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

On insulin, taking becadexamin. Will it cause giddiness? Does excess vitamins bother too much?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hi Doctor,

I am diabetic & BP since 18 years & it is under moderate control with medication and Insulin. My diet also is as per advise and it is include mixed vegetables (boiled & Raw) and fruits.

Since I was not keeping good fitness even with good diet, medication & walking and I use to feel tiredness and get infection very often especialy when I take food and water outside. One year back, some of my friend told me to take one vitamin tablet of “BECADEXAMIN” daily which will give good support to the body and accordingly I started taking the TAB since then.

Ofter one year taking this TAB, though getting infection very often is reduced, I am really not known the exact effect of this tablet, but now days even if my BP & sugar is under moderate control; I am getting giddiness and feel exhausts. In-fact today also I am having this problem and my BP was 120/77 during morning and sugar was 144 RBS and now presently having BP is 119/74. I am taking Telstran AM 40MG is dosage is higher?

Yesterday when I was searching information on “BECADEXAMIN” in the net, I read somewhere that, the excess vitamin also bother us and if we are in good food diet, no need of taking any additional vitamins. Now I am little bit confused, is BECADEXAMIN can cause problem like this?

Could you help me doctor?

Thanks and regards,
Posted Fri, 1 Jun 2012 in Diabetes
Answered by Dr. Pavan Kumar Gupta 1 hour later
Consumption of one tablet of becadexamine in a day is not going to cause any problem to you since B compex vitamins get passed in urine if you have excess of them in your body and fat soluble vitamins like A,D and E are not that much in quantity to cause any problem to you.
The dose of telistran 40 mg is all right since your BP is well controlled on it.
Remember you must keep your BP below 120/80 mm.
Since there can various reasons for your fatigue,you must get following tests checked up
Thyroid function tests
Liver function tests
Kidney function tests
S VIT D,S B12,FOLIC acid,iron and calcium
Echocardiography( since long standing BP can cause heart muscles to get weak)

Keep doing regular exercises
Take plenty of water
Take fresh fruits and XXXXXXX vegetables
Take less salt
Moderate your alcohol,if taking
No smoking,if doing it
Avoid transfats and junk foods 
Do regular yoga and breathing exercises.

I hope to have answered your query however you can revert to me for any other query.
Thanks and best of luck.
Above answer was peer-reviewed by
Follow-up: On insulin, taking becadexamin. Will it cause giddiness? Does excess vitamins bother too much? 36 minutes later
Dear Doctor,

Thanks for your quick response and really I got good relief with your answer. Sir, I have taken my annual checkup and same has been uploaded during my first question on 19.03.2012, could it posible for you to view them and confirm me that whether above tests are covered or not

Thanks and regards,
Answered by Dr. Pavan Kumar Gupta 7 hours later
You have to upload your reports at ATTACHMENT healthcare WWW.WWWW.WW ATTN DR XXXXXXX to enable me o see the reports.
Above answer was peer-reviewed by
Follow-up: On insulin, taking becadexamin. Will it cause giddiness? Does excess vitamins bother too much? 16 hours later
Thanks Doctor, as advised I have uploaded my lab reports.

I also wish to bring to your kind information that, on review of these reports my Doctor made little changes in my medication, could you also kindly see the posibility of changed medication for my problem (giddiness and feel exhausts), whether it is suiting or not. (earlier i was not having this problem)
Earlier medication :- Tab METAFORTE G 853 1+0+1
changed to :- Tab TRIVOLIB 1+0+1
Earlier INJ :- Mixtard 30/70 only night and now 30/70 is for night and 50/50 for morning. Also after this change my weight also increasing sir,

Waiting for your kind advise
Answered by Dr. Pavan Kumar Gupta 4 hours later
The changed medicines are not the cause of your fatigue and giddiness.
Insulin as well as controlled diabetes can cause increase of weight.
Do regular exercises and keep your sugar levels under meticulous control.
I have seen your reports and except low HDL levels and high fasting and PP sugar,everything is OK.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor